MAUDE Adverse Event Report: STRYKER SPINE-US REFLEX HYBRID REVISION DRIVER DRAW ROD SCREW EXTRACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US REFLEX HYBRID REVISION DRIVER DRAW ROD SCREW EXTRACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48511906B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the inner shaft of the screw extractor broke off.No consequences to the patient is reported.
 
Additional Manufacturer Narrative
Method: visual inspection, product history review, complaint history review, nc/capa history review, labelling review, risk assessment result: the reported event was confirmed via visual inspection of returned device.No relevant issues were found in the manufacturing records of the device lot that may have contributed to the reported event.A manufacturing history review revealed that the draw rod was approximately 3 years old.Conclusion: the plausible root cause of the reported event was determined to be normal wear and tear due to the age of the instrument (3 years old).
 
Event or Problem Description

Brand Name
REFLEX HYBRID REVISION DRIVER DRAW ROD SCREW EXTRACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8016486
Report Number0009617544-2018-00251
Device Sequence Number11108039
Product Code LXH
UDI-Device Identifier07613327276855
UDI-Public07613327276855
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48511906B
Device Lot Number14H017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer12/21/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1